Alert archive / Montana / Winter Storm Warnings in 2015

Winter Storm Warning 4, NWS Great Falls, MT

November 23, 2015

NWS Great Falls, MT issued this winter storm warning at Nov 23, 2015, 12:44 PM MST. It took effect at Nov 24, 2015, 11:00 AM MST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 12:44 PM MST (19:44 UTC)
In effect from
Nov 24, 2015, 11:00 AM MST
Expired
Nov 25, 2015, 12:43 PM MST
In force
26 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS45 KTFX 231944
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1244 PM MST MON NOV 23 2015

MTZ009-010-012>014-046-048>054-241300-
/O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/
/O.NEW.KTFX.WS.W.0004.151124T1800Z-151126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND...WHITE SULPHUR SPRINGS
1244 PM MST MON NOV 23 2015

...WINTER STORM WARNING IN EFFECT FROM 11 AM TUESDAY TO 11 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
11 AM TUESDAY TO 11 PM MST WEDNESDAY.

* LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS...CUT BANK...
  GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON...
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS
  PASS...CONRAD... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
  LEWISTOWN DIVIDE... BOULDER...BOULDER HILL...ELK PARK PASS...
  HOMESTAKE PASS... WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS.

* SNOW ACCUMULATIONS...3 TO 8 INCHES.

* TIMING...SNOW WILL BEGIN ALONG THE ROCKY MOUNTAIN FRONT TUESDAY
  MORNING AND WILL SPREAD ACROSS CENTRAL MONTANA BY TUESDAY
  AFTERNOON.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND
  CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT
  TIMEFRAME.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-241300-
/O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/
/O.NEW.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
1244 PM MST MON NOV 23 2015

...WINTER STORM WARNING IN EFFECT FROM 5 PM TUESDAY TO 11 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
5 PM TUESDAY TO 11 PM MST WEDNESDAY.

* LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...DILLON...
  MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS PASS...TWIN 
  BRIDGES... BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS...
  TARGHEE PASS...WEST YELLOWSTONE.

* SNOW ACCUMULATIONS...3 TO 8 INCHES.

* TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA BY TUESDAY
  AFTERNOON.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND
  CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT
  TIMEFRAME. 

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-044-045-047-241300-
/O.UPG.KTFX.WS.A.0003.151124T1800Z-151126T0600Z/
/O.NEW.KTFX.WW.Y.0024.151124T1800Z-151125T1500Z/
HILL-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER...
CHINOOK
1244 PM MST MON NOV 23 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 8 AM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 11 AM TUESDAY TO 8 AM MST WEDNESDAY.

* LOCATIONS...HAVRE...SHELBY...CHESTER...CHINOOK.

* SNOW ACCUMULATIONS...1 TO 3 INCHES.

* TIMING...SNOW WILL BEGIN ALONG THE HI-LINE BY MIDDAY TUESDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH WIND
  CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT
  TIMEFRAME.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
5 follow-up statements
628 
WWUS45 KTFX 241006
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
306 AM MST TUE NOV 24 2015

MTZ009-010-012>014-046-048>054-242300-
/O.CON.KTFX.WS.W.0004.151124T1800Z-151126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND...WHITE SULPHUR SPRINGS
306 AM MST TUE NOV 24 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM MST WEDNESDAY...

* LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER 
  HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG 
  SANDY... FORT BENTON...BROWNING...MARIAS PASS...LOGAN PASS...
  CONRAD...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL PASS...
  FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS 
  PASS.

* SNOW ACCUMULATIONS...3 TO 8 INCHES.

* TIMING...SNOW WILL BEGIN ALONG THE ROCKY MOUNTAIN FRONT THIS
  MORNING AND SPREAD ACROSS CENTRAL MONTANA BY THIS AFTERNOON.
  GREATEST IMPACT TO TRAVEL WILL BE LATE THIS AFTERNOON THROUGH
  THIS EVENING. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE
WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT
AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL
DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-242300-
/O.CON.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
306 AM MST TUE NOV 24 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM MST WEDNESDAY...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... 
  TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH 
  PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS 
  PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...3 TO 8 INCHES.

* TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA THIS
  AFTERNOON. GREATEST IMPACT TO TRAVEL WILL BE TONIGHT. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME. 

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE
WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT
AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL
DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-044-045-047-242300-
/O.CON.KTFX.WW.Y.0024.151124T1800Z-151125T1500Z/
HILL-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER...
CHINOOK
306 AM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 8 AM MST WEDNESDAY...

* LOCATIONS...CHESTER...SHELBY...CHINOOK...HAVRE.

* SNOW ACCUMULATIONS...1 TO 3 INCHES.

* TIMING...SNOW WILL BEGIN ALONG THE HI-LINE BY MIDDAY TODAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
055 
WWUS45 KTFX 242120
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MST TUE NOV 24 2015

MTZ009-010-012>014-046-048>054-251300-
/O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND...WHITE SULPHUR SPRINGS
220 PM MST TUE NOV 24 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST
WEDNESDAY...

* LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER 
  HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG 
  SANDY... FORT BENTON...BROWNING...MARIAS PASS...LOGAN PASS...
  CONRAD...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL PASS...
  FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS 
  PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES OF SNOW IN 
  THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 4 TO 7 INCHES.

* TIMING...GREATEST IMPACT TO TRAVEL WILL BE LATE THIS AFTERNOON
  THROUGH THIS EVENING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE
WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT
AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL
DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-251300-
/O.CON.KTFX.WS.W.0004.151125T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
220 PM MST TUE NOV 24 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST
WEDNESDAY...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... 
  TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH 
  PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS 
  PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...3 TO 7 INCHES.

* TIMING...SNOW WILL BEGIN ACROSS SOUTHWEST MONTANA THIS 
  AFTERNOON. GREATEST IMPACT TO TRAVEL WILL BE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE
WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT
AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL
DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN
EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-044-045-047-251300-
/O.CON.KTFX.WW.Y.0024.000000T0000Z-151125T1500Z/
HILL-TOOLE-LIBERTY-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...SHELBY...CHESTER...
CHINOOK
220 PM MST TUE NOV 24 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
WEDNESDAY...

* LOCATIONS...CHESTER...SHELBY...CHINOOK...HAVRE.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES.

* TIMING...GREATEST IMPACT TO TRAVEL WILL BE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
295 
WWUS45 KTFX 251016
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 AM MST WED NOV 25 2015

MTZ011-044-045-047-251130-
/O.CAN.KTFX.WW.Y.0024.000000T0000Z-151125T1500Z/
HILL-TOOLE-LIBERTY-BLAINE-
316 AM MST WED NOV 25 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY.

SNOW WILL DIMINISH TO FLURRIES THIS MORNING AND END BY NOON. NO
ADDITIONAL ACCUMULATION IS EXPECTED.

$$

MTZ009-010-012>014-046-048>054-251900-
/O.EXT.KTFX.WS.W.0004.000000T0000Z-151125T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...CONRAD...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND...WHITE SULPHUR SPRINGS
316 AM MST WED NOV 25 2015

...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON MST TODAY...

* LOCATIONS...FAIRFIELD...CHOTEAU...WHITE SULPHUR SPRINGS... 
  STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BROWNING...MARIAS 
  PASS...LOGAN PASS...CONRAD...BIG SANDY...FORT BENTON...
  BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
  WHITEHALL...CUT BANK...TOWNSEND...GREAT FALLS...KINGS HILL 
  PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...
  ROGERS PASS.

* SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATION UP TO ONE INCH.

* TIMING...LIGHT SNOW WILL DIMINISH TO FLURRIES THIS MORNING
  BEFORE ENDING AROUND NOON.

* IMPACTS...SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT
  DRIVING CONDITIONS. WIND CHILL VALUES OF ZERO TO 10 BELOW ZERO
  WILL BE CAPABLE OF PRODUCING FROSTBITE IN A SHORT TIMEFRAME.

* WINDS...NORTH 15 TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-251900-
/O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
316 AM MST WED NOV 25 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... 
  TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH 
  PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS 
  PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES OF SNOW IN 
  THE VALLEYS AND IN THE MOUNTAINS AN ADDITIONAL 3 TO 6 INCHES.

* TIMING...SNOW WILL CONTINUE ACROSS SOUTHWEST MONTANA
  TODAY...ENDING FROM DILLON TO BOZEMAN THIS AFTERNOON BUT
  CONTINUING THROUGH THIS EVENING FROM MONIDA PASS EAST TO WEST
  YELLOWSTONE. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIMEFRAME.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
559 
WWUS45 KTFX 251455
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
755 AM MST WED NOV 25 2015


MTZ009-010-012>014-046-048>054-251600-
/O.CAN.KTFX.WS.W.0004.000000T0000Z-151125T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
755 AM MST WED NOV 25 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING.

SNOW IS TAPERING OFF OR ALREADY ENDED ACROSS MOST OF CENTRAL
MONTANA. A FEW LOCATIONS MAY SEE LIGHT SNOW SHOWERS THROUGH THIS
MORNING BUT ONLY A TRACE OF ADDITIONAL ACCUMULATION IS EXPECTED.

$$

MTZ008-015-055-252300-
/O.CON.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
755 AM MST WED NOV 25 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN...BOZEMAN PASS... 
  TARGHEE PASS...WEST YELLOWSTONE...BIG HOLE PASS...CHIEF JOSEPH 
  PASS...DILLON...MONIDA PASS...ENNIS...NORRIS HILL...RAYNOLDS 
  PASS...TWIN BRIDGES.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 4 INCHES.

* TIMING...SNOW WILL CONTINUE ACROSS SOUTHWEST MONTANA TODAY... 
  ENDING FROM DILLON TO BOZEMAN THIS AFTERNOON BUT CONTINUING 
  THROUGH THIS EVENING FROM MONIDA PASS EAST TO WEST YELLOWSTONE.

* IMPACTS...DIFFICULT DRIVING CONDITIONS WITH SLIPPERY ROADS AND 
  REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW ALONG WITH 
  WIND CHILL VALUES CAPABLE OF PRODUCING FROSTBITE IN A SHORT 
  TIME FRAME.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
075 
WWUS45 KTFX 251943
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1243 PM MST WED NOV 25 2015



MTZ008-015-055-252045-
/O.CAN.KTFX.WS.W.0004.000000T0000Z-151126T0600Z/
BEAVERHEAD-MADISON-GALLATIN-
1243 PM MST WED NOV 25 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING FOR SOUTHWEST MONTANA.

SNOW IS TAPERING OFF ACROSS BEAVERHEAD, MADISON AND GALLATIN
COUNTIES. LIGHT SNOW WILL CONTINUE THROUGH THIS AFTERNOON BUT ONLY
MINIMAL ADDITIONAL ACCUMULATIONS ARE EXPECTED.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 23, 11:23 AM MST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 23, 11:23 AM MST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE GREAT FALLS MT
1123 AM MST MON NOV 23 2015

...UPDATE TO AVIATION...

.DISCUSSION...

A BAND OF LIGHT SNOW FLURRIES APPEARED ON RADAR BUT DID NOT HAVE
ANY REPORTS OF SNOWFALL AT THE SURFACE. THIS BAND WAS ASSOCIATED
WITH A WEAK SURFACE TROUGH AND EXITING THE AREA INTO NORTHEAST
MONTANA. SKIES REMAINED MOSTLY CLOUDY OVER NORTH CENTRAL MONTANA
AND MOSTLY SUNNY FOR SOUTHWEST. FRESHENED TEMPERATURES TO MATCH
OBSERVED TRENDS...BUT OTHERWISE THE FORECAST REMAINS IN GOOD
SHAPE. PN

&&

.AVIATION...
UPDATED 1823Z.
THE TAF PERIOD STARTS OUT QUIET BUT CONDITIONS WILL GRADUALLY BEGIN
TO DETERIORATE FROM NORTH TO SOUTH ON TUESDAY. A LEE-SIDE LOW
DEVELOPS EAST OF THE ROCKIES TONIGHT WITH A COLD FRONT SAGGING
QUICKLY SOUTH THROUGH CENTRAL MONTANA TUESDAY MORNING. AS THE FRONT
MOVES THROUGH...CIGS WILL QUICKLY DROP TO MVFR/IFR ALONG WITH A WIND
SHIFT TO THE W/NW. WINDS WILL INCREASE AND BECOME GUSTY BEHIND THE
FRONT AS WELL. SNOW IS EXPECTED TO DEVELOP ALONG AND BEHIND THE
FRONT TUESDAY MORNING WITH SNOW REACHING A LINE FROM KHLN TO KHVR BY
18Z/TUESDAY. OF NOTE...THE PRECIPITATION MAY START AS A BRIEF PERIOD
OF RAIN OR A RAIN/SNOW MIX...BUT THIS SHOULD BE SHORT-LIVED.
OTHERWISE...LOWER CIGS/VIS CAN BE EXPECTED AS THE SNOW DEVELOPS. THE
PRIMARY IMPACTS WITH THIS WINTER SYSTEM SHOULD HOLD OFF UNTIL JUST
AFTER THE CURRENT TAF PERIOD. MARTIN

&&

.PREV DISCUSSION...
/ISSUED 433 AM MST MON NOV 23 2015/

TODAY AND TONIGHT...BROAD UPPER LEVEL RIDGING GRADUALLY SHIFTS EAST
ACROSS THE NORTHERN ROCKIES AND MONTANA TODAY AND TONIGHT FOR DRY
CONDITIONS ACROSS THE FORECAST AREA THROUGH MOST OF TONIGHT.
TEMPERATURES WILL REMAIN ON THE MILD SIDE TODAY BEFORE SIGNIFICANT
CHANGES OCCUR TUESDAY.

TUESDAY AND WEDNESDAY...SHORTWAVE CURRENTLY WEST OF THE BC COAST
DIGS SHARPLY SOUTHWARD TONIGHT WITH A MID LEVEL CIRCULATION CLOSING
OFF ALONG THE PACIFIC NW COAST TUESDAY MORNING WHICH CONTINUES TO
DIG SOUTHEASTWARD INTO THE NORTHERN GREAT BASIN BY WEDNESDAY. A COLD
AIRMASS ORIGINATING IN NW CANADA WILL SURGE SOUTH TONIGHT REACHING
THE US/CAD BORDER TUESDAY MORNING AND SPREADING SOUTH THROUGH
CENTRAL AND SW MT TUESDAY AFTERNOON. MEANWHILE, MOISTURE BEING
ADVECTED NORTH AHEAD OF THE PACIFIC MID-UPPER LEVEL TROUGH/LOW WILL
STREAM NE INTO THE NORTHERN ROCKIES AND MT AS WELL DURING THE DAY
TUESDAY WITH SNOWFALL DEVELOPING INITIALLY OVER NW PORTIONS OF THE
FORECAST AREA TUESDAY MORNING AND EXPANDING S AND E ACROSS THE
REMAINDER OF THE FORECAST AREA LATE TUES AND TUES NIGHT. SNOW WILL
GRADUALLY DIMINISH FROM N TO S ACROSS THE REGION WEDNESDAY AS THE
UPPER LEVEL TROUGH SINKS FURTHER S INTO THE GREAT BASIN WITH DRIER
AIR MOVING IN FROM THE NW. MODEL CONSISTENCY REMAINS GOOD WITH AXIS
OF HIGHEST PRECIPITATION FOCUSED FROM THE ROCKY MTN FRONT SOUTH
THROUGH MOST OF CENTRAL MT AS WELL AS EASTERN PORTIONS OF SW MT.
THIS RESULTS IN ABOUT 3-6 INCHES OF TOTAL SNOWFALL FOR LOWER
ELEVATIONS, EXCLUDING AREAS ALONG THE HI-LINE WHERE ROUGHLY 1-3
INCHES IS EXPECTED. HIGHEST SNOWFALL AMOUNTS, EXCEEDING 6 INCHES,
ARE LIKELY FROM THE SOUTHERN ROCKY MTN FRONT EAST ACROSS THE CENTRAL
MT MTNS AND EASTERN MTN RANGES OF SW MT. GUSTY NORTH WINDS WILL
DEVELOP TUESDAY AS THE COLD AIRMASS SURGES SOUTH INTO THE REGION AND
ONLY SLOWLY DIMINISH ON WEDNESDAY AS COLD AIR CONTINUES TO FLOOD IN
FROM THE NORTH. BLOWING AND DRIFTING SNOW IN ADDITION TO SNOWPACKED
AND ICY ROADWAYS WILL CREATE SIGNIFICANT TRAVEL HAZARDS ACROSS MUCH
OF THE FORECAST AREA LATE TUESDAY THROUGH TUESDAY NIGHT BEFORE SNOW
AND WINDS DIMINISH WEDNESDAY. MAXIMUM TEMPERATURES ON TUESDAY WILL
OCCUR EARLY IN THE MORNING WITH TEMPERATURES FALLING INTO THE TEENS
AND TWENTIES BY LATE AFTERNOON AND EVENING. TEMPERATURES CONTINUE TO
FALL TUESDAY NIGHT AND REMAIN STEADY, GENERALLY IN THE TEENS, ON
WEDNESDAY. HOENISCH

WEDNESDAY NIGHT AND THANKSGIVING DAY...SNOW WILL END OVER NORTH-
CENTRAL MONTANA FOR AREAS NORTH OF MT-200 BEFORE MIDNIGHT WEDNESDAY
NIGHT. FOR AREAS SOUTH OF MT-200 AND ACROSS SOUTHWEST
MONTANA...LIGHT SNOW WILL PERSIST INTO THURSDAY MORNING WITH
ADDITIONAL SNOW ACCUMULATIONS IN VALLEY LOCATIONS AN INCH OR LESS
AND 1 TO 3 INCHES OVER MOUNTAIN PASSES.

HIGH TEMPERATURES ON THANKSGIVING DAY WILL BE COLD WITH HIGHS IN THE
TEENS TO NEAR 20 DEGREES. WINDS WILL GENERALLY BE LIGHT AS CANADIAN
HIGH PRESSURE BUILDS INTO THE AREA BUT WIND CHILLS MAY BE IN THE
SINGLE DIGITS AT TIMES. IF YOU PLAN ON BEING OUTDOORS...DRESS IN
WARM LAYERS AND LIMIT EXPOSURE TO THE COLD.

FRIDAY THROUGH MONDAY...FORECAST MODELS REMAIN IN GENERAL AGREEMENT
WITH DEVELOPING A BLOCKING PATTERN AS A CLOSED LOW MOVES OVER THE
GREAT BASIN REGION AND AN UPPER RIDGE BUILDS ACROSS THE EASTERN
PACIFIC. TEMPERATURES WILL REMAIN BELOW SEASONAL AVERAGES THROUGH
SUNDAY BUT A GRADUAL WARMING TREND IS EXPECTED. HIGHS ON FRIDAY WILL
BE IN THE 20S AND LOW TO MID 30S ON SATURDAY AND SUNDAY. OVERNIGHT
LOWS WILL BE IN THE SINGLE DIGITS AND TEENS. OVERALL DRY CONDITIONS
ARE ANTICIPATED OVER NORTH-CENTRAL AND SOUTHWEST MONTANA...HOWEVER
THE GFS BRINGS INCREASING MOISTURE AND POSSIBLE PRECIPITATION INTO
CENTRAL AND EASTERN MONTANA ON SUNDAY. GIVEN THE UNCERTAINTY IN THE
TRACK OF THE CLOSED LOW IN THE INTER-MOUNTAIN WEST...HAVE LEANED
MORE TOWARDS THE DRIER ECMWF SOLUTION FOR NOW. WINDS WILL GENERALLY
REMAIN LIGHT AND SOUTHEASTERLY. MLV

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  48  28  31  11 /   0   0 100  90
CTB  41  23  27   5 /   0  10 100  70
HLN  46  28  37  13 /   0   0  80  80
BZN  43  22  39  18 /   0   0  30  80
WEY  35  17  34  17 /   0  10  10  60
DLN  41  24  38  12 /   0   0  20  70
HVR  45  23  35  16 /  10   0  70  70
LWT  47  28  37  15 /   0   0  60  80

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
EVENING FOR MTZ008>015-044>055.

&&

WEATHER.GOV/GREATFALLS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 12:44 PM MSTWinter Weather AdvisoryTFX39 hr

Nearby

Winter Storm Warnings in Montana, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.